# SDR 04FDEA02877

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NDA6066543
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR, LOWER AFT CORNER OF DOOR IS DENTED AND GOUGED. ACCOMPLISHED EA 8-5230-81484, TO FORWARD CARGO DOOR SKIN BLEND OUT ON LOWER AFT CORNER.  REFERENCE NON-ROUTINE NR N00253
